# SDR C77A2009082901

- Difficulty date: August 29, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 3,998 hours, 2,348 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451044UG00
- Part serial: 299946504
- Condition: Shorted
- Location: Zone 900
- Part time: 3,362 hours, 1,986 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN FWD CABIN ON TAXI IN.  EMERGENCY EVACUATION WAS PERFORMED THROUGH THE L1 AND L2 DOORS WITH NO INJURIES.  THE CAUSE OF THE SMOKE WAS FROM A DEFECTIVE COFFEEMAKER LOCATED IN THE FWD GALLEY.  COFFEEMAKER WAS REPLACED WITH NO FURTHER ISSUES.
